Publications > Artigos em Revistas Internacionais

High order numerical methods for fractional terminal value problems

Ford , N.; Morgado, M. Luísa; Rebelo, Magda

Computational Methods in Applied Mathematics, 14(1) (2014), 55-70

In this paper we present a shooting algorithm to solve fractional terminal (or boundary) value problems. We provide a convergence analysis of the numerical method, derived based upon properties of the equation being solved and without the need to impose smoothness conditions on the solution. The work is a sequel to our recent investigation where we constructed a nonpolynomial collocation method for the approximation of the solution to fractional initial value problems. Here we show that the method can be adapted for the effective approximation of the solution of terminal value problems. Moreover, we compare the efficiency of this numerical scheme against other existing methods.